MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE MR850; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE MR850; RESPIRATORY HUMIDIFIER
Model Number MR850AEK
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in the united kingdom reported that the audible alarm of a mr850 respiratory humidifier was distorted.There was no reported patient involvement.

Brand Name
MR850
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24464779
Report Number9611451-2026-00739
Device Sequence Number10262067
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2101357029(11)201027
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AEK
Device Catalogue NumberMR850AEK
Device Lot Number2101357029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown